MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC LINESIDER TULIP 5.5/6.0MM HEAD - 7.1MM BALL - STANDARD; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

INTEGRITY IMPLANTS INC LINESIDER TULIP 5.5/6.0MM HEAD - 7.1MM BALL - STANDARD; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number LS-TU7S5560
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Based on discussion on 04may2021 with the clinical specialist who was present at the initial procedure, the surgeon had attempted in-situ assembly of the tulips.The tulip associated with this failure, as well as the adjacent screw, was returned to integrity implants.Upon receipt and inspection of the device, including a comprehensive review of the device manufacturing history, it was confirmed that the device was manufactured to design specification.There is evidence to suggest that the surgeon was potentially impeded from mating the tulip and screw shank due to visual or anatomical constraints.
 
Event or Problem Description
It was reported that the patient underwent an initial posterior fixation procedure on (b)(6) 2021.Subsequently, post-operative images, obtained on (b)(6) 2021, revealed dissociation of the linesider standard tulip from the screw shank.A revision procedure was conducted on (b)(6) 2021.

Brand Name
LINESIDER TULIP 5.5/6.0MM HEAD - 7.1MM BALL - STANDARD
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens FL 33418
MDR Report Key11943051
Report Number3012797630-2021-00014
Device Sequence Number13803668
Product Code NKB
UDI-Device Identifier00818613029055
UDI-Public(01)00818613029055(10)01200024
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLS-TU7S5560
Device Catalogue NumberLS-TU7S5560
Device Lot Number01200024
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2021
Initial Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient Weight120